# SDR MALA030344

- Difficulty date: July 20, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N507XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2316
- Engine: Lyc LF5071F
- System (JASC): 7931 · Engine Oil Pressure
- Part: Computer
- Part number: 230386402
- Part serial: 10130700411
- Condition: Faulty
- Location: Oil System
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT NR 3557, NR 1 ENGINE OIL LOW PRESSURE LIGHT CYCLING ALL OTHER INDICATION NORMAL. AIR RETURN TO MSP.  MAINTENANCE REPLACED PROCESSOR PN/ON-OFF 2-303-864-02, SN/OFF 10130700411 SN/ON 020130700436 IAW AMM 77-40-01 OPS CHECKS GOOD MXC NR 4103 NOTIFIED.
